# SDR ABXA070122

- Difficulty date: April 2, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Aircraft time: 48,139 hours, 57,890 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 591005126
- Condition: Delaminated
- Location: Right Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON OUTBOARD TAB DELAMINATED 3 PLACES, 1 UPPER AND 2 LOWER APPROXIMATELY 3 BY 3, 3 BY1 1/2, OUTBOARD TIP REPAIR DISBOND.  REMOVED AND REPLACED RIGHT AILERON TRIM TAB IAW DC9 MM 27-10-5.
